MathSciNet Relay Station
MathSciNet bibliographic data
MR702995 (85a:70052) 70L05
Jahedi, A.; Ahmadi, G. Application of Wiener-Hermite expansion to nonstationary random vibration of a Duffing oscillator. Trans. ASME J. Appl. Mech. 50 (1983), no. 2, 436–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement